# SDR ASMF200604016

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737*
- Aircraft serial: 33793
- Aircraft time: 4,314 hours, 2,488 cycles
- Engine: Ge CFM567B24
- Engine time: 4,307 hours, 2,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B22
- Part serial: 892172
- Condition: Failed
- Location: Left
- Part time: 4,307 hours, 2,481 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE THAT DURING LT ENGINE STARTING THE N2 INDICATION REACH THE RED RANGE.  THE ENGINE WAS SHUTDOWN AND THE ABORTED ENGINE START CHECKLIST WAS ACCOMPLISHED.  THE FIM PROCEDURE 73-22 WAS PERFORMED AND THE CODE 73-10101 APPEARED IT.  A BITE TO THE LT EEC WAS PERFORMED WITH SATISFACTORY RESULTS.  THE ENGINE STARTING WAS PERFORMED IAW FIM 73-00 TASK 801 AND FIM 73-22 TASK 802, BEING ALL CORRECT.
